Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dark skin area and marks on buttocks. How to remove?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 649 Questions
I have very dark skin area and marks on my buttocks. Under my leg and between legs can they be removed and why do I have it?
Posted Tue, 10 Sep 2013 in Skin Hair and Nails
Answered by Dr. R.G. Joshi 1 hour later
Brief Answer:
seems to be acanthosis nigricans.Peel will be help

Detailed Answer:

Thanks for writing here.

Dark skin seems to be due to acanthosis nigricans.

It is a condition where there is formation of extra layers of skin forming hyperpigmented skin.

It is associated with obesity,Diabetes etc.

Constant friction due to wearing tight clothes can also aggravate the condition.

Do control your weight.Use loose cotton undergarments.

Check for blood sugar if there is positive family history.

Treatment of such dark spots is somewhat difficult.

Chemical peels along with depigmentaory creams will give faster results.Such treatments can be done in a dermatologists office set up.They are less time consuming and give excellent results.

Hope this will solve your query.In case of any concerns I will be happy to help you.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor